# SDR C77A2019081600004

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 31,531 hours, 19,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17066327005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED CORROSION DAMAGE ON THE FR90 CROSSBEAM (P/N 170-66327-005) UPPER FLANGE.  THE CORROSION DAMAGE AFTER BLEND-OUT MEASURES APPROXIMATELY 6.5 INCHES X 5.8 INCHES X .030 INCH DEEP -100% AROUND THE LIGHTENING HOLE. (REF FIGURES 1 AND 2).  THE PERMANENT REPAIR ACCOMPLISHMENT BY DIRECT REPLACEMENT OF THE CORRODED CROSSBEAM FR90 WILL BE ACCOMPLISHED PER ORIGINAL PRODUCTION DRAWINGS AND SRM STANDARD PRACTICES.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED DUE TO DIRECT REPLACEMENT OF THE PART.  COMPASS ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. EO E175-53MR-434 IS BEING ACCOMPLISHED BY WO 2706271.
